MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII C/R HA POROUS FEM SZ 7LT; PRSTHSS,KNEE,PTLL/FMRTBL,SM-CNSTRND,UNCMNTD,PRS,CTD,PLYMR/MTL/PLYMR

SMITH & NEPHEW, INC. GII C/R HA POROUS FEM SZ 7LT; PRSTHSS,KNEE,PTLL/FMRTBL,SM-CNSTRND,UNCMNTD,PRS,CTD,PLYMR/MTL/PLYMR
Model Number 71422050
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure of bilateral tkr the implant was scratch.The surgeon had the option of placing a the oxonium implant (backup from smith+nephew), but it decided to finish the procedure with the implant scratched.The procedure had a delay between 0-30 min.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation and the reported event could not be confirmed.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of complaint history did not reveal additional complaints for the listed batch.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Damage from improper handling is a likely probable cause of the reported event.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.

Brand Name
GII C/R HA POROUS FEM SZ 7LT
Common Device Name
PRSTHSS,KNEE,PTLL/FMRTBL,SM-CNSTRND,UNCMNTD,PRS,CTD,PLYMR/MTL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10339303
Report Number1020279-2020-03565
Device Sequence Number14211139
Product Code MBH
UDI-Device Identifier03596010496324
UDI-Public03596010496324
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K030612
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2026
Device Model Number71422050
Device Catalogue Number71422050
Device Lot Number16GM10149A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer09/17/2021
Initial Report FDA Received Date07/29/2020
Supplement Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1